Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 486052, 17 pages
http://dx.doi.org/10.1155/2014/486052
Research Article

Preserving Global Exponential Stability of Hybrid BAM Neural Networks with Reaction Diffusion Terms in the Presence of Stochastic Noise and Connection Weight Matrices Uncertainty

Yan Li1,2 and Yi Shen1

1Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2College of Science, Huazhong Agriculture University, Wuhan 430079, China

Received 8 February 2014; Accepted 6 March 2014; Published 17 April 2014

Academic Editor: Weihai Zhang

Copyright © 2014 Yan Li and Yi Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 23, pp. 4947–4960, 1987. View at Google Scholar · View at Scopus
  2. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Kosko, Neural Networks and Fuzzy Systems: A Dynamical Systems Approach to Machine Intelligence, Prentice Hall, Englewood Cliffs, NJ, USA, 1992. View at MathSciNet
  4. J. Cao and L. Wang, “Exponential stability and periodic oscillatory solution in BAM networks with delays,” IEEE Transactions on Neural Networks, vol. 13, no. 2, pp. 457–463, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Chen, J. Cao, and L. Huang, “Exponential stability of BAM neural networks with transmission delays,” Neurocomputing, vol. 57, no. 1–4, pp. 435–454, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Balasubramaniam and C. Vidhya, “Global asymptotic stability of stochastic BAM neural networks with distributed delays and reaction-diffusion terms,” Journal of Computational and Applied Mathematics, vol. 234, no. 12, pp. 3458–3466, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. T. Cui and X. Y. Lou, “Global asymptotic stability of BAM neural networks with distributed delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1347–1354, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Lou, B. Cui, and W. Wu, “On global exponential stability and existence of periodic solutions for BAM neural networks with distributed delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 36, no. 4, pp. 1044–1054, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. Song and J. Cao, “Global exponential stability and existence of periodic solutions in BAM networks with delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 23, no. 2, pp. 421–430, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. Song, Z. Zhao, and Y. Li, “Global exponential stability of BAM neural networks with distributed delays and reaction-diffusion terms,” Physics Letters A, vol. 335, no. 2-3, pp. 213–225, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. Q. Zhu, X. Li, and X. Yang, “Exponential stability for stochastic reaction-diffusion BAM neural networks with time-varying and distributed delays,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6078–6091, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. J. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer Series in Statistics: Probability and Its Applications, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Athans, “Command-and-control (C2) theory: a challenge to control science,” IEEE Transactions on Automatic Control, vol. 32, no. 4, pp. 286–293, 1987. View at Google Scholar · View at Scopus
  14. M. Mariton, Jump Linear Systems in Automatic Control, Marcel Dekker, New York, NY, USA, 1990.
  15. H. Huang, D. W. C. Ho, and Y. Qu, “Robust stability of stochastic delayed additive neural networks with Markovian switching,” Neural Networks, vol. 20, no. 7, pp. 799–809, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Shen and J. Wang, “Noise-induced stabilization of the recurrent neural networks with mixed time-varying delays and Markovian-switching parameters,” IEEE Transactions on Neural Networks, vol. 18, no. 6, pp. 1857–1862, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Shen and J. Wang, “Almost sure exponential stability of recurrent neural networks with Markovian switching,” IEEE Transactions on Neural Networks, vol. 20, no. 5, pp. 840–855, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. Q. Zhu and J. Cao, “Stability analysis of Markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar
  19. X. X. Liao and X. Mao, “Stability of stochastic neural networks,” Neural, Parallel & Scientific Computations, vol. 4, no. 2, pp. 205–224, 1996. View at Google Scholar · View at MathSciNet
  20. X. X. Liao and X. Mao, “Exponential stability and instability of stochastic neural networks,” Stochastic Analysis and Applications, vol. 14, no. 2, pp. 165–185, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. Luo, F. Deng, J. Bao, B. Zhao, and Y. Fu, “Stabilization of stochastic Hopfield neural network with distributed parameters,” Science in China. F. Information Sciences, vol. 47, no. 6, pp. 752–762, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Q. Luo, F. Deng, X. Mao, J. Bao, and Y. Zhang, “Theory and application of stability for stochastic reaction diffusion systems,” Science in China. F. Information Sciences, vol. 51, no. 2, pp. 158–170, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Mao, “Stability and stabilisation of stochastic differential delay equations,” IET Control Theory and Applications, vol. 1, no. 6, pp. 1551–1566, 2007. View at Publisher · View at Google Scholar · View at Scopus
  24. H. Zhang, Z. Wang, and D. Liu, “Global asymptotic stability and robust stability of a class of Cohen-Grossberg neural networks with mixed delays,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 56, no. 3, pp. 616–629, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Zhu, Y. Shen, and G. Chen, “Exponential passivity of neural networks with time-varying delay and uncertainty,” Physics Letters A, vol. 375, no. 2, pp. 136–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. Liu, Stability of Infinite Dimensional Stochastic Differential Equations with Applications, vol. 135 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006. View at MathSciNet
  27. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  28. D. J. Higham, X. Mao, and C. Yuan, “Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations,” Numerische Mathematik, vol. 108, no. 2, pp. 295–325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Lou and B. Cui, “Stochastic exponential stability for Markovian jumping BAM neural networks with time-varying delays,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 37, no. 3, pp. 713–719, 2007. View at Publisher · View at Google Scholar · View at Scopus